An error bound for model reduction of Lur'e-type systems

Bart Besselink, Nathan van de Wouw, Henk Nijmeijer

OnderzoeksoutputAcademic

8 Citaten (Scopus)

Samenvatting

In general, existing model reduction techniques for stable nonlinear systems lack a guarantee on stability of the reduced-order model, as well as an error bound. In this paper, a model reduction procedure for absolutely stable Lur’e- type systems is presented, where conditions to ensure absolute stability of the reduced-order model as well as an error bound are given. The proposed model reduction procedure exploits linear model reduction techniques for the reduction of the linear part of the Lur’e-type system. Hence, the proposed model reduction strategy is computationally attractive. Moreover, both stability and the error bound for the obtained reduced-order model hold for an entire class of nonlinearities. The results are illustrated by application to a nonlinear mechanical system.
Originele taal-2English
Pagina's3264-3269
Aantal pagina's6
DOI's
StatusPublished - 2009
Extern gepubliceerdJa
EvenementJoint 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference -
Duur: 15-dec-200918-dec-2009

Conference

ConferenceJoint 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference
Periode15/12/200918/12/2009

Citeer dit